# SDR 2007UALA05333

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N119UA
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 36,749 hours, 4,432 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT 37 ABC INOP.  REPLACED WITH NEW LIGHT ASSY.  OP CHECKS OKAY.
